Jump to content
CrazyBoards.org

Recommended Posts

has anyone taken risperidone/risperdal AND stopped and fully recovering from the after effects? its been over 5 months since stopping and i still feel lifeless, blank, and weak plus a zero libido. i took risperidone for 3 weeks and had a horrible reaction to it and a horrible withdrawal but i still feel the effects....has anyone recovered or heard a recovery story? need some hope here.

Edited by risperdaldude
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By browri
      Hello everyone!
      So, this is more exploratory than anything. I accept that, as someone with bipolar disorder, taking an antipsychotic might be a necessary part of my maintenance treatment, and lately that has become more evident. I had been taking Rexulti (brexpiprazole) in varying doses since 2017 when I started it with Depakote ER (divalproex, 24-hour) and Trintellix (vortioxetine). Still taking the Depakote (now up to 1500mg), but Trintellix and Rexulti have worked their way out of the equation, as of late.
      My medication regimen has taken a more classical turn due to a breakthrough hypomanic episode in Dec./Jan., and I am currently taking a combo of Depakote ER at night along with 0.5mg of Risperdal (risperidone). Because of persistent issues with depression and anxiety, I am also now taking 50mg of Pristiq (desvenlafaxine) each morning along with 50mg of Vyvanse (lisdexamfetamine) for ADHD that I have been taking for some time.
      This combo seems to be working fairly well for me. When I started the Risperdal at 0.25mg/day at bedtime, I didn't really notice much difference at all during the day, but I suppose it was nice as a sleep aid. I increased to 0.5mg on Day 4 and I've parked here to try it out for a bit before deciding to increase further. The Risperdal is really to deal with those breakthrough hypomanic/mixed symptoms such as irritability and agitation, which have always been tough for me. In the beginning of my treatment (2014), antipsychotics were used as monotherapy for mood stabilization, but I could never tolerate the doses necessary to calm those symptoms, because I was easily susceptible to EPS like akathisia. Fast-forward a few years, and we've found that using an anticonvulsant as the primary mood stabilizer with the antipsychotic as a secondary has generally served me well without too much incidence of akathisia.
      I started Risperdal on June 8th and increased to 0.5mg a few days afterward. So it's been almost 3 weeks at this dose. My experience so far tells me to keep increasing. I'm curious to know people's experiences on Risperdal, particularly in combination with another established mood stabilizing agent like lithium or valproate. I recognize that I take Depakote and that a combo of lithium+Risperdal may not be the same, but the mood stabilizing effects of lithium and valproate are generally regarded with equal respect in most literature for the time being.
      Any thoughts on lower dose Risperdal?....particularly in concert with another mood stabilizer?
    • By Catwoman
      I'm tapering off clomipramine, right now I'm down to 75 mg.
       
      I've been on it for almost a year, but I'm not impressed with the results. I was hoping it would work better than my last two SSRI's (which seemed to do the best job when I took them for the first time) but I can't go higher than 100 mg because of side effects.

      A few months ago risperidone was added to the clomipramine. I'm on 1 mg a day. I've seen some improvement, but I can still have difficult days or even weeks where I'm having too much intrusive thoughts (or thought, since it's been only one thought which bothers me). 

      I've had good results from fluvoxamine and escitalopram, but both pooped out. Maybe clomipramine had pooped out too.

      According to my pdoc, taking risperidone as a monotherapy won't have much effect. And with OCD, an antipsychotic is mainly added as an augment treatment.

      So what to do next?
    • By Catwoman
      So today is my seventh day on 0.50 mg risperidone. 
      I wanted to try this kind of medication for a long time.  I've been on ssri's for about 10 years and switched to clomipramine July 2018 because ssri's didn't work like they did before. 
      (My main problem....I have 'white polar bear' ocd and was free of symptoms for about 6 years. 3 years ago big relapse). I'm on 100 mg of clomipramine.... I tried increasing but then the side effects become too much for me.

      I don't think risperidone is doing anything special. I expected a little more, but maybe I'm just impatient.

      I was hoping the constant intrusive thought (which has overtaken normal thinking patterns) would become less frequent. 
      I hoped silence would come.
      Or that it would flatten the emotion that always follows after thinking 'it'.  Like: "I don't care that you (intrusive thought) are on my mind" and that my attention would quickly shift to something else.

      On the plus side....I'm sleeping even better than before. It is nice to be able to sleep the whole night instead of getting out (sometimes thrice a night) because I have to pee(which is a side effect of clomipramine).

      May I expect better results after two weeks? Of should I ask for a higher dose of risperidone?
    • By Irishguy23
      I've asked this question already but it's been another day and still nothing changed So about 3 weeks ago i wen't to the doctor because i was suffering from OCD and had enough, so he prescribed me Risperdal. It caused me to feel sick, tired and not myself and I had NO libido while taking it. I used to be able to get hard at just a thought, now it doesn't work at all .... iT'S MAKING ME EXTREMELY Worried ! I've been only on it 3 weeks and I went back to the doctor and he said it's a side effect and got him to take me off it. My question is, am i screwed now for life, also since being off the tablets for 4 days now i have bad guilty feeling in my stomach, like a deep pit and i get sick when i eat and have diarrhea.
    • By Irishguy23
      So about 3 weeks ago i wen't to the doctor because i was suffering from OCD and had enough, so he prescribed me Risperdal. It caused me to feel sick, tired and not myself and  I had NO libido while taking it.  I used to be able to get hard at just a thought, now it doesn't work at all .... iT'S MAKING ME EXTREMELY Worried !  I've been only on it 3 weeks and I went back to the doctor and he said it's a side effect and got him to take me off it. My question is, am i screwed now for life, also since being off the tablets for 3 days now i have bad guilty feeling in my stomach, like a deep pit and i get sick when i eat and have diarrhea. 
×
×
  • Create New...